Translator Disclaimer
September 2018 Operator approach for orthogonality in linear spaces
Mahdi Iranmanesh, Maryam Saeedi Khojasteh
Tbilisi Math. J. 11(4): 103-112 (September 2018). DOI: 10.32513/tbilisi/1546570889

Abstract

In this paper, we introduce the operator approach for orthogonality in linear spaces. In particular, we represent the concept of orthogonal vectors using an operator associated with them, in normed linear spaces.

Citation

Download Citation

Mahdi Iranmanesh. Maryam Saeedi Khojasteh. "Operator approach for orthogonality in linear spaces." Tbilisi Math. J. 11 (4) 103 - 112, September 2018. https://doi.org/10.32513/tbilisi/1546570889

Information

Received: 11 May 2018; Accepted: 17 September 2018; Published: September 2018
First available in Project Euclid: 4 January 2019

zbMATH: 07172292
MathSciNet: MR3954211
Digital Object Identifier: 10.32513/tbilisi/1546570889

Subjects:
Primary: 46B20
Secondary: ‎46E99

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • September 2018
Back to Top